MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX INJECTABLE GEL; AGENT, BULKING, INJECTABLE FOR GASTR

PALETTE LIFE SCIENCES DEFLUX INJECTABLE GEL; AGENT, BULKING, INJECTABLE FOR GASTR
Catalog Number 011503
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On april 09, 2025, palette life sciences received a notification from a [distributor] that was reported from a [hospital] in spain.It was reported that "during two operations in the children's operating room on two days in a row, the syringe has broken during the injection." additional information received on april 10, 2025, indicated that there was no injury to the patient or the physician, and the syringes broke at the joint between the wings and the body of the syringe.Two syringes are involved.Associated mdrs: 3014909464-2025-00016.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint evaluation testing was performed from the sample returned.Two almost empty syringe of the reported lot in return.Flange is broken off.Most likely the syringe was intact when received by the customer, breakage occurred during use.All other components look intact.There are no deviations or remarks identified in the review of batch records on the reported lot that can explain the complaint.No quality issues found connected to the raw material (glass syringe) which can explain the complaint.The most probable root cause could not be determined.No further actions will be taken regarding this complaint.Palette life sciences will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
On april 09, 2025, palette life sciences received a notification from a [distributor] that was reported from a [hospital] in spain.It was reported that "during two operations in the children's operating room on two days in a row, the syringe has broken during the injection." additional information received on april 10, 2025, indicated that there was no injury to the patient or the physician, and the syringes broke at the joint between the wings and the body of the syringe.Two syringes are involved.Associated mdrs: 3014909464-2025-00015 and 3014909464-2025-00016.

Brand Name
DEFLUX INJECTABLE GEL
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTR
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21955772
Report Number3014909464-2025-00015
Device Sequence Number9197661
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)231018(17)260930(10)21920-1(21)
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P000029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number011503
Device Lot Number21920-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown